Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Entire functions in several variables with constant absolute values on a circular uniqueness set


Author: S. Bochner
Journal: Proc. Amer. Math. Soc. 13 (1962), 117-120
MSC: Primary 32.05
DOI: https://doi.org/10.1090/S0002-9939-1962-0140716-4
MathSciNet review: 0140716
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bojanic and W. Stoll, A characterization of monomials, Proc. Amer. Math. Soc. this issue, [pp. 115-116]. MR 0140715 (25:4129)
  • [2] S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math. (2) 45 (1944), 686-707. MR 0011131 (6:123i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.05

Retrieve articles in all journals with MSC: 32.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0140716-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society